The Bulletin of Irkutsk State University. Series Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 2, Pages 60–74 (Mi iigum105)  

On optimal control methods to dynamical object at its approaching to a mobile aim

R. Gabasova, N. M. Dmitrukb, F. M. Kirillovab

a Belarussian State University, 220030, Minsk, Belarus, av. Nezavisimosti, 4
b Institute of Mathematics of Belarussian Academy of Sciences, 220072, Minsk, Belarus, Surganov str., 11

Abstract: A linear optimal control problem at approaching the dynamical object under conditions of uncertainty with mobile aim is considered. Linear time-varying control system for which various type a priori and current information on system behaviour and disturbances influenced are investigated. Determinate and not completely determinate systems, maneuvering nonmaneuvering aims with motions being not completely determined are studied and principles of real-time control by optimal estimators and the controller are justified and tested by computer.

Keywords: approach of object, mobile aim, uncertainty, open-loop, positional solutions.

Full text: PDF file (376 kB)
References: PDF file   HTML file
UDC: 517.977

Citation: R. Gabasov, N. M. Dmitruk, F. M. Kirillova, “On optimal control methods to dynamical object at its approaching to a mobile aim”, The Bulletin of Irkutsk State University. Series Mathematics, 4:2 (2011), 60–74

Citation in format AMSBIB
\Bibitem{GabDmiKir11}
\by R.~Gabasov, N.~M.~Dmitruk, F.~M.~Kirillova
\paper On optimal control methods to dynamical object at its approaching to a mobile aim
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 2
\pages 60--74
\mathnet{http://mi.mathnet.ru/iigum105}


Linking options:
  • http://mi.mathnet.ru/eng/iigum105
  • http://mi.mathnet.ru/eng/iigum/v4/i2/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:186
    Full text:100
    References:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022